RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1994, Volume 185, Number 7  


Projective modules over quantum polynomial algebras
V. A. Artamonov
3
On smoothness up to the boundary of solutions of parabolic equations with a degenerate operator
A. V. Babin, S. Zh. Kabakbaev
13
On scattering by bodies with narrow channels
R. R. Gadyl'shin
39
Interpolation in Lizorkin–Triebel and Besov spaces
V. L. Kreptogorskii
63
On the Cauchy transform of functionals on a Bergman space
V. V. Napalkov, R. S. Yulmukhametov
77
The metric space of Riemann surfaces over the sphere
S. R. Nasyrov
87
On the theory of singular expansion in a tensor product of Hilbert spaces
V. V. Pospelov
109
On divergence of Fourier–Walsh series of bounded functions on sets of measure zero
V. M. Bugadze
119
From the Editor
128
Letter to the Editor
I. V. Bezmenov
128
Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019